# SDR YENA201612011054

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 58,538 hours, 21,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON RAIL DUMMY Y503-2 LOC FRAME 16 LEFT HAND SIDE AT FWD GALLEY AREA. R&R DUMMY RAIL Y503.2 LOC FRAME 12 TO FRAME 16 LEFT SIDE AFT FWD GALLEY AREA IAW SRM 51-72-11.
